Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Derived functors of nonadditive functors and homotopy theory

Lawrence Breen and Roman Mikhailov

Algebraic & Geometric Topology 11 (2011) 327–415
Bibliography
1 K Akin, D A Buchsbaum, J Weyman, Schur functors and Schur complexes, Adv. in Math. 44 (1982) 207 MR658729
2 H J Baues, Homotopy type and homology, Oxford Math. Monogr., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1996) MR1404516
3 H J Baues, J Buth, On the group of homotopy equivalences of simply connected five manifolds, Math. Z. 222 (1996) 573 MR1406269
4 H J Baues, P Goerss, A homotopy operation spectral sequence for the computation of homotopy groups, Topology 39 (2000) 161 MR1710998
5 H J Baues, T Pirashvili, A universal coefficient theorem for quadratic functors, J. Pure Appl. Algebra 148 (2000) 1 MR1750731
6 D Blanc, C Stover, A generalized Grothendieck spectral sequence, from: "Adams Memorial Symposium on Algebraic Topology, 1 (Manchester, 1990)" (editors N Ray, G Walker), London Math. Soc. Lecture Note Ser. 175, Cambridge Univ. Press (1992) 145 MR1170576
7 A K Bousfield, Homogeneous functors and their derived functors, Unpublished manuscript, Brandeis University (1967)
8 A K Bousfield, Operations on derived functors of nonadditive functors, Unpublished manuscript, Brandeis University (1967)
9 A K Bousfield, E B Curtis, D M Kan, D G Quillen, D L Rector, J W Schlesinger, The mod–$p$ lower central series and the Adams spectral sequence, Topology 5 (1966) 331 MR0199862
10 L Breen, On the functorial homology of abelian groups, J. Pure Appl. Algebra 142 (1999) 199 MR1721092
11 H Cartan, J C Moore, R Thom, J P Serre, Algèbres d'Eilenberg–Mac Lane et homotopie, Séminaire Henri Cartan de l’Ecole Normale Supérieure 1954/1955, Secrétariat math. (1955) MR0087934
12 F R Cohen, J C Moore, J A Neisendorfer, Torsion in homotopy groups, Ann. of Math. $(2)$ 109 (1979) 121 MR519355
13 F R Cohen, J Wu, A remark on the homotopy groups of $\Sigma^n\mathbf{R}\mathrm{P}^2$, from: "The Čech centennial (Boston, MA, 1993)" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 65 MR1320988
14 E B Curtis, Lower central series of semi-simplicial complexes, Topology 2 (1963) 159 MR0156343
15 E B Curtis, Some relations between homotopy and homology, Ann. of Math. $(2)$ 82 (1965) 386 MR0184231
16 E B Curtis, Simplicial homotopy theory, Advances in Math. 6 (1971) 107 MR0279808
17 G J Decker, The integral homology algebra of an Eilenberg–Mac Lane space, PhD thesis, University of Chicago (1974)
18 A Dold, Homology of symmetric products and other functors of complexes, Ann. of Math. $(2)$ 68 (1958) 54 MR0097057
19 A Dold, Lectures on algebraic topology, Grund. der Math. Wissenschaften 200, Springer (1980) MR606196
20 A Dold, D Puppe, Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier Grenoble 11 (1961) 201 MR0150183
21 W Dreckmann, Distributivgesetze in der Homotopietheorie, PhD Thesis, Rheinische Friedrich-Wilhelms-Universität Bonn (1992); Bonner Math. Schriften 249 (1993) MR1286734
22 S Eilenberg, S Mac Lane, On the groups $H(\Pi,n)$. II. Methods of computation, Ann. of Math. $(2)$ 60 (1954) 49 MR0065162
23 V Franjou, Cohomologie de de Rham entière arXiv:math/0404123
24 V Franjou, J Lannes, L Schwartz, Autour de la cohomologie de Mac Lane des corps finis, Invent. Math. 115 (1994) 513 MR1262942
25 W Fulton, Young tableaux. With applications to representation theory and geometry, London Math. Society Student Texts 35, Cambridge Univ. Press (1997) MR1464693
26 W Fulton, J Harris, Representation theory. A first course, Graduate Texts in Math. 129, Springer (1991) MR1153249
27 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Math. und ihrer Grenzgebiete 35, Springer (1967) MR0210125
28 R M Hamsher, Eilenberg–Mac Lane algebras and their computation. An invariant description of $H(\Pi,1)$, PhD thesis, University of Chicago (1973)
29 L Illusie, Complexe cotangent et déformations. I, Lecture Notes in Math. 239, Springer (1971) MR0491680
30 F Jean, Foncteurs dérivés de l'algébre symétrique: Application au calcul de certains groupes d'homologie fonctorielle des espaces $K(B,n)$, PhD thesis, University of Paris 13 (2002)
31 B Köck, Computing the homology of Koszul complexes, Trans. Amer. Math. Soc. 353 (2001) 3115 MR1828601
32 A Lascoux, Syzygies des variétés déterminantales, Adv. in Math. 30 (1978) 202 MR520233
33 D Leibowitz, The $E^1$ term of the lower central series spectral sequence for the homotopy of spaces, PhD thesis, Brandeis University (1972)
34 S Mac Lane, Triple torsion products and multiple Künneth formulas, Math. Ann. 140 (1960) 51 MR0114843
35 S Mac Lane, Decker's sharper Künneth formula, from: "Categorical algebra and its applications (Louvain-La-Neuve, 1987)" (editor F Borceux), Lecture Notes in Math. 1348, Springer (1988) 242 MR975974
36 W Magnus, \,
37 J P May, Simplicial objects in algebraic topology, Van Nostrand Math. Studies 11, Van Nostrand (1967) MR0222892
38 R Mikhailov, Homotopy theory of Lie functors, in preparation
39 R Mikhailov, On the homology of the dual de Rham complex arXiv:1001.2824
40 R Mikhailov, I B S Passi, Lower central and dimension series of groups, Lecture Notes in Math. 1952, Springer (2009) MR2460089
41 R Mikhailov, J Wu, On homotopy groups of the suspended classifying spaces, Algebr. Geom. Topol. 10 (2010) 565 MR2602844
42 J A Neisendorfer, $3$–primary exponents, Math. Proc. Cambridge Philos. Soc. 90 (1981) 63 MR611286
43 D Quillen, On the (co-) homology of commutative rings, from: "Applications of categorical algebra" (editor A Heller), Proc. Sympos. Pure Math. 17, (New York, 1968) Amer. Math. Soc. (1970) 65 MR0257068
44 N Roby, Lois polynomes et lois formelles en théorie des modules, Ann. Sci. École Norm. Sup. $(3)$ 80 (1963) 213 MR0161887
45 J W Schlesinger, The semi-simplicial free Lie ring, Trans. Amer. Math. Soc. 122 (1966) 436 MR0199861
46 H Toda, Composition methods in homotopy groups of spheres, Annals of Math. Studies 49, Princeton Univ. Press (1962) MR0143217
47 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Math. 38, Cambridge Univ. Press (1994) MR1269324
48 J H C Whitehead, A certain exact sequence, Ann. of Math. $(2)$ 52 (1950) 51 MR0035997
49 E Witt, Treue Darstellung Liescher Ringe, J. Reine Angew. Math. 177 (1937) 152
50 J Wu, Homotopy theory of the suspensions of the projective plane, Mem. Amer. Math. Soc. 162 no. 769, Amer. Math. Soc. (2003) MR1955357